# SDR 02070622

- Difficulty date: March 11, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N622
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Bird Strike on take-off shattering F/O's window. Open
